Translator Disclaimer
2004 The wavelet transform of distributions
Ram S. Pathak
Tohoku Math. J. (2) 56(3): 411-421 (2004). DOI: 10.2748/tmj/1113246676

Abstract

The continuous wavelet transform is extended to certain distributions and continuity results are obtained. Boundedness results in a generalized Sobolev space, Besov space and Lizorkin-Triebel space are given.

Citation

Download Citation

Ram S. Pathak. "The wavelet transform of distributions." Tohoku Math. J. (2) 56 (3) 411 - 421, 2004. https://doi.org/10.2748/tmj/1113246676

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1078.42029
MathSciNet: MR2075775
Digital Object Identifier: 10.2748/tmj/1113246676

Subjects:
Primary: ‎42C40
Secondary: 46F12

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.56 • No. 3 • 2004
Back to Top